BibTeX record journals/jocs/SinkovitsMOW16

download as .bib file

@article{DBLP:journals/jocs/SinkovitsMOW16,
  author    = {Robert S. Sinkovits and
               James Moody and
               Bahattin Tolga {\"{O}}ztan and
               Douglas R. White},
  title     = {Fast determination of structurally cohesive subgroups in large networks},
  journal   = {J. Comput. Sci.},
  volume    = {17},
  pages     = {62--72},
  year      = {2016},
  url       = {https://doi.org/10.1016/j.jocs.2016.10.005},
  doi       = {10.1016/j.jocs.2016.10.005},
  timestamp = {Tue, 25 Feb 2020 09:00:51 +0100},
  biburl    = {https://dblp.org/rec/journals/jocs/SinkovitsMOW16.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics